MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, 300, L

Medline Industries, LP MEDLINE; GLOVE, EXAM, NITRILE, PF, LF, 300, L
Catalog Number TRG300L
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the glove cuffs easily ripped, gloves came out split in too and they ripped while wiping patients.".
 
Additional Manufacturer Narrative
The customer reported that the glove cuffs easily ripped, gloves came out split in two, and they ripped while wiping patients.Medline quality received 1 bx of the reported product; a torn glove was included, confirming the complaint.A functional assessment of the gloves was conducted by performing a donning test.The gloves were donned without issue, no abnormalities or defects were found, and the reported issue of tearing could not be replicated.A root cause could not be determined based on inspection of the samples.There are no known trends for this product lot.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This mdr is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE, EXAM, NITRILE, PF, LF, 300, L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50858834
Report Number1417592-2026-48149
Device Sequence Number9497856
Product Code LZA
UDI-Device Identifier00888277400521
UDI-Public00888277400521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTRG300L
Device Lot NumberAN402038152
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/29/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown